Testing the monotonicity or convexity of a function using regression splines
Article first published online: 24 FEB 2011
Copyright © 2011 Statistical Society of Canada
Canadian Journal of Statistics
Volume 39, Issue 1, pages 89–107, March 2011
How to Cite
Wang, J. C. and Meyer, M. C. (2011), Testing the monotonicity or convexity of a function using regression splines. Can J Statistics, 39: 89–107. doi: 10.1002/cjs.10094
- Issue published online: 24 FEB 2011
- Article first published online: 24 FEB 2011
- Manuscript Accepted: 11 JUL 2010
- Manuscript Received: 5 JUN 2009
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!